Unable to display either full text or preview of this item.
Title | Revision of the Vannius-complex and its subfamily placement (Hemiptera: Heteroptera: Miridae) |
Journal | Genus (Wroclaw) |
ISSN | 0867-1710 |
Volume | 8 |
Issue | 3-4 |
Pages | 517--553 |
http://www.cassidae.uni.wroc.pl/Gorczyca_1997_Revision%20of%20the%20Vannius-complex%20and%20its%20subfamily%20placement.pdf | |
Year | 1997 |
Citation |
|
...
No references are available for this publication
Only known citations between publications in BioNames are listed here.